# SDR DALA1102320124

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 67,264 hours, 31,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Nr2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR2 SLAT WEDGE UPPER SURFACE FOUND DELAMINATED;  CA: LT WING L/E NR2 SLAT WEDGE UPPER SURFACE, REPAIR FILLER AND DOUBLER FABRICATED IAW 51-70-10 OTIS. DECAL INSTALLED ADJ TO REPAIR IAW DELTA PS 900-5-1, NR 4.
